Alert archive / Missouri / Special Weather Statements in 2010

Special Weather Statement, NWS Kansas City, MO

October 25, 2010Benton County, Missouri

NWS Kansas City, MO issued this special weather statement at Oct 25, 2010, 11:21 PM CDT for Benton County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 11:21 PM CDT (04:21 UTC)
Expired
Oct 25, 2010, 11:45 PM CDT
In force
24 min
Issued by
NWS Kansas City, MO

County Benton County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 517 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
517 m²/s²
0-3 km storm-relative helicity
854 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WWUS83 KEAX 260421
SPSEAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT MON OCT 25 2010

MOZ045-054-260445-
HENRY MO-PETTIS MO-
1121 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS AND SOUTHEASTERN
HENRY COUNTIES UNTIL 1145 PM CDT...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DEEPWATER...OR 11 MILES SOUTH OF
CLINTON...MOVING NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COAL AND TIGHTWAD.

LAT...LON 3820 9380 3828 9387 3864 9332 3861 9306
      3853 9308 3854 9327 3850 9328 3851 9351
      3821 9352 3822 9357 3820 9357
TIME...MOT...LOC 0422Z 233DEG 61KT 3827 9362

$$

21

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Oct 25, 8:30 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Oct 25, 8:30 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED PRESSURE IN CLIMATE SECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT MON OCT 25 2010

...UPDATED AVIATION AND CLIMATE...

.DISCUSSION...

SHORT RANGE (TONIGHT-THURSDAY)...

WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A SERIES OF SHORTWAVES
MOVING EAST THROUGH AMERICA AND CANADA. THE LEADING WAVE IS CURRENTLY
STRETCHED SOUTH FROM SASKATCHEWAN INTO THE CENTRAL ROCKIES...WITH
ANOTHER WAVE HOT ON ITS HEELS MAKING LANDFALL IN BRITISH COLUMBIA.
THESE WAVES ARE THE RESULT OF A STRONG PACIFIC JET THAT HAS BEGUN TO
MOVE ONSHORE TODAY. UPPER AIR SOUNDINGS FROM IN AND AROUND THE JET
HAVE VERIFIED WIND SPEEDS OF 180+ KNOTS OVER OREGON AS OF 12Z THIS
MORNING. THE POTENT JET...AND TRAIN OF SHORTWAVES ACROSS SOUTHERN
CANADA...ALL POINT AT WHAT THE MODELS HAVE BEEN ADVERTISING FOR A FEW
DAYS...THAT A LARGE EXTRA-TROPICAL CYCLONE IS GOING TO BOMB OUT
ACROSS THE NORTHERN PLAINS STATES AND UPPER GREAT LAKES TUESDAY. A
COLD FRONT ASSOCIATED WITH THE LEADING SHORTWAVE WILL TRAVERS EASTERN
KANSAS AND MISSOURI TONIGHT PROVIDING SOME ACTIVITY ACROSS THE REGION
OVERNIGHT...BUT OTHERWISE OUR FOCUS IS ON WIND SPEEDS AND IF WE ARE
GOING TO HIT ADVISORY LEVEL CRITERIA.

COLD FRONT WITH THE APPROACHING SYSTEM IS CURRENTLY ORIENTED NEARLY
NORTH-SOUTH ACROSS CENTRAL NEBRASKA...TAILING BACK INTO WESTERN
KANSAS. AS THE NOSE OF THE H2 JET MOVES THROUGH THE PLAINS THIS
AFTERNOON AND TONIGHT...THE LEADING SHORTWAVE TROUGH WILL BECOME
NEGATIVELY TILLED AND THE FRONT IS EXPECTED TO SURGE EAST THROUGH
MISSOURI...CLEARING OUR EASTERN BORDER BEFORE SUNRISE TUESDAY.
FORCING WITH THE FRONT...AND AVAILABLE MOISTURE...SHOULD COMBINE TO
PRODUCE STORMS ACROSS MISSOURI TONIGHT AS THE FRONT MOVES THROUGH.
BEST POTENTIAL FOR STORM DEVELOPMENT LOOKS TO BE ACROSS THE EASTERN
HALF OF THE CWA...BUT AT A MINIMUM SHOWERS WILL BE A THREAT
EVERYWHERE. MODELS ARE PRODUCING SOME MODEST MUCAPE VALUES AHEAD OF
THE FRONT / 500-1000 J/KG / WHICH ADVECTS NORTH THROUGH CENTRAL
MISSOURI TONIGHT. HAVE LIMITED CATEGORICAL THUNDERSTORM POTENTIAL TO
THE EASTERN THIRD OF THE FORECAST AREA AS A RESULT.

AS FOR SEVERE POTENTIAL OVERNIGHT...THE FOCUS IS ON THE POTENTIAL FOR
STRONG DAMAGING WINDS THAT COULD OCCUR WITH STORMS TONIGHT...BUT
GETTING A HANDLE ON THEM COULD BE DIFFICULT. GIVEN THE INSTABILITY
AHEAD OF THE FRONT...AND THE STRONG WINDS JUST BARELY ALOFT...ANY
LITTLE SHOWER COULD MIX DOWN A QUICK 40 TO 50 MPH WIND GUST...AND
SEVERE WIND GUSTS ARE NOT FAR BEYOND THAT. A THUNDERSTORM WILL NOT BE
NECESSARY FOR THESE POTENTIALLY DAMAGING WINDS TO OCCUR. STILL...BEST
POTENTIAL FOR ANY SEVERE WIND GUSTS LOOKS LIMITED TO OUR EXTREME
EASTERN EDGE OF OUR FORECAST AREA.

OTHERWISE...BEHIND THE FRONT TONIGHT THE PRESSURE GRADIENT WILL
TIGHTEN SIGNIFICANTLY AS THE SYSTEM TO THE NORTH BEGINS TO SLOW ITS
EASTWARD PROGRESS AND BECOME VERTICALLY STACKED. WIND FIELDS FROM H2
ALL THE WAY TO THE SURFACE WILL BE RATHER UNIDIRECTIONAL...AND ANY
BOUNDARY LAYER MIXING DURING THE DAY TUESDAY COULD EASILY TRANSFER
30+ MPH WINDS TO THE SURFACE. HAVE ISSUED A WIND ADVISORY FOR THE
NORTHERN THIRD OF THE FORECAST AREA FOR TUESDAY AS A RESULT. STARTED
THE ADVISORY AT 12Z...BUT WILL CONCEDE THAT OUR BREEZY WINDS MIGHT
NOT START REACHING CRITERIA LEVELS TILL LATE IN THE MORNING.
HOWEVER...EARLY MORNING GRADIENT WINDS SHOULD BE HIGH ENOUGH...WHILE
NOT QUITE TO CRITERIA...TO WARRANT STARTING THE ADVISORY AROUND
SUNRISE.

FOR WEDNESDAY AND THURSDAY...WINDY CONDITIONS SHOULD PERSIST...BUT
NOT TO THE LEVEL EXPECTED TUESDAY. TEMPERATURES WILL RANGE NEAR
NORMAL FOR WEDNESDAY...BUT WILL LIKELY COOL FOR THURSDAY AS ANOTHER
WEAK RE-ENFORCING SHOT OF COOL AIR ENTERS THE CENTRAL PLAINS.

CUTTER

MEDIUM RANGE (THURSDAY NIGHT-MONDAY)...

MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT THROUGH THE FIRST PART
OF THE WEEKEND WITH A PROGRESSIVE BUT PRONOUNCED SHORTWAVE RIDGE
SHIFTING EAST THROUGH CENTRAL U.S. LATE IN THE WORK WEEK. HEIGHT
FALLS FROM THE HIGH PLAINS TO THE MID MO VALLEY WILL RESULT IN
STRONG WARM AIR ADVECTION STARTING BY LATE THURSDAY NIGHT. THE WARM
AIR ADVECTION IS MOST PRONOUNCED ON SATURDAY AND MODEL GUIDANCE H8
TEMPERATURES IN THE +12C TO +14C RANGE SUGGEST GUIDANCE SURFACE
TEMPERATURES ARE BEING OVERLY INFLUENCED BY CLIMATOLOGY. THE SURFACE
PRESSURE GRADIENT IMPLIES A SWLY FETCH WHICH IS OUR BEST WARMING
WIND. COUPLE THAT WITH THE LACK OF LOW LEVEL MOISTURE AND WOULD NOT
BE SURPRISED IF WE SEE SATURDAYS MAX TEMPERATURES WELL INTO 70S MOST
AREAS. ALSO EXPECT TO SEE BREEZY CONDITIONS FRIDAY/SATURDAY DUE TO
TIGHT PRESSURE GRADIENT...WHICH IS TYPICAL FOR THIS TIME OF YEAR
WHEN TEMPERATURES ARE WELL ABOVE SEASONAL AVERAGES. WHILE THERE
SHOULD BE A RATHER ROBUST SHORTWAVE LIFTING NORTHEAST THROUGH THE
CENTRAL PLAINS LATE SATURDAY NIGHT/SUNDAY MORNING EXPECT SHOWERS
WILL LIE JUST NORTH OF CWA IN REGION OF BEST PVA. LOW LEVEL MOISTURE
WILL LIKELY BE LACKING FURTHER SOUTH TO JUSTIFY MENTIONING RAIN IN
ALL BUT THE FAR NORTHERN COUNTIES.

THROUGH THE 00Z RUNS THE MEDIUM RANGE MODELS HAD DIFFERED ON WEATHER
FOR EARLY NEXT WEEK. THE ECMWF HAD DONE AN ABRUPT CHANGE AND FORMED
A WELL DEVELOPED AND CLOSED SYSTEM OVER THE CENTRAL U.S. BY MONDAY.
THE OPERATIONAL GFS HAD ONLY HINTED AT A WEAK WAVE MOVING THROUGH.
HOWEVER...THE 12Z GFS HAS NOW STARTED TO TREND TOWARDS THE ECMWF
SOLUTION. THE 12Z ECMWF ALSO CONTINUED ITS PREVIOUS EVOLUTION OF A
WELL DEVELOPED UPPER TROUGH OVER THE CENTRAL/SOUTHERN PLAINS BUT
WITH A MORE SOUTHERN TRACK THAN EARLIER. STILL TOO FAR OUT IN TIME
AND NOT ENOUGH CONFIDENCE TO ADD ANYTHING MORE THAN SLIGHT CHANCE
POPS AT THIS TIME. TEMPERATURES EXPECTED TO COOL DOWN BELOW SEASONAL
AVERAGES BY MONDAY.

MJ

&&

.CLIMATE...

POTENTIALLY HISTORIC CYCLOGENIC EVENT WILL UNFOLD TONIGHT AND
TUESDAY ACROSS THE UPPER MIDWEST AS INTENSE JET ENERGY CROSSING THE
ROCKIES ACTS UPON INCREASING BAROCLINICITY COLLOCATED WITH A REGION
OF LARGE HEIGHT FALLS AND QG FORCING. SFC PRESSURE FALLS TONIGHT
WILL EASILY EXCEED 1 MB/HR...WITH THE MOST DRAMATIC DECREASES
CENTERED OVER MINNESOTA. BOTH DETERMINISTIC AND ENSEMBLE MODELS
INDICATE MULTIPLE ANOMALY FIELDS GREATER THAN 4 NORMALIZED STANDARD
DEVIATIONS AWAY FROM AVERAGE (INCLUDING BUT NOT LIMITED TO SFC
PRESSURE...U AND V WIND COMPONENTS THROUGH THE TROPOSPHERE...AND
PWAT)...SUGGESTING ONE OF THE MOST POWERFUL AUTUMN SEASON STORMS IN
THE PAST 10-15 YEARS.

HISTORICAL ANALOG CASES STRONGLY MATCH EVENTS FROM NOV 10-11
1998...NOV 18 1958...AND OCT 10-11 1949 (ALMOST CERTAINLY NOT
COINCIDENCE ALL WERE AUTUMN LA NINA EPISODES). ALL OF THESE ANALOG
CASES ALSO LED TO VERY HIGH IMPACTS...WITH EXTENSIVE WIND DAMAGE AND
NUMEROUS DEATHS AND INJURIES. THE NOV 10-11 1998 EVENT HOLDS THE
MINNESOTA STATE RECORD FOR ALL TIME LOWEST RECORDED PRESSURE AT
962.7 MB (28.43 IN)...WHICH COULD CONCEIVABLY BE CHALLENGED TUESDAY
AFTERNOON. FURTHER SOUTH IN KANSAS AND MISSOURI...IMPACTS WILL NOT
BE NEARLY AS SEVERE...HOWEVER THE LINGERING TIGHT PRESSURE GRADIENT
WILL MAKE SUSTAINED AND ESPECIALLY WIND GUSTS NOTICEABLE. WIND
ADVISORY OUTLINE LOOKS GOOD FOR NOW...BUT WILL HAVE TO CONSIDER
PULLING EVEN FURTHER SOUTH GIVEN PROPENSITY FOR EXCESSIVELY DEEP
MIXING WITH A WLY BOUNDARY LAYER COMPONENT.

21

&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE MAJORITY OF THE TAF
PERIOD...WITH STOUT FROPA...A RAPID WIND SHIFT...AND INCREASINGLY
GUSTY WINDS THE LARGEST OPERATIONAL IMPACTS. PRIMARILY FOLLOWED THE
LATEST HRRR AND RUC OUTPUT REGARDING FRONTAL TIMING THIS EVENING.
ALTHOUGH THERE MAY BE A BRIEF LULL IN WIND GUSTS IMMEDIATELY AHEAD
OF THE COLD FRONT...FELT OPERATIONALLY WOULD BE OF MINIMAL IMPACT TO
INCLUDE A CHANGE GROUP.

VIRTUALLY ALL MODELS INDICATE A RAPIDLY MOVING ELEVATED BAND OF
SHOWERS PASSING THROUGH THE TERMINAL CORRIDOR LATE
EVENING/OVERNIGHT...WITH MORE CONVECTIVE TYPE PRECIPITATION LIKELY
REMAINING TO THE EAST. SOME INDICATION FROM MODELS OF A BRIEF PERIOD
OF MVFR CIGS ACCOMPANYING THESE SHOWERS...HOWEVER UPSTREAM
OBSERVATIONS OFFER LITTLE SUPPORT AT THIS TIME. WINDS WILL BACK
SLIGHTLY TO THE WEST THROUGH THE OVERNIGHT...BECOMING STRONGER AND
FAR MORE GUSTY LATE TUESDAY MORNING AND AFTERNOON.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR MOZ001>008-
     011>017-023>025-032-033.

KS...NONE.
&&
Hazardous weather outlook, Oct 25, 7:01 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT MON OCT 25 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-270015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
701 PM CDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A STRONG UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE
RAPIDLY THROUGH MISSOURI TONIGHT. THE FRONT MAY TRIGGER A NARROW
BAND OF SHOWERS AND THUNDERSTORMS BEFORE MIDNIGHT...GENERALLY EAST OF
A BUTLER TO PRINCETON LINE. THE LINE OF THUNDERSTORMS MAY INTENSIFY
QUICKLY...PROVIDING FOR A THREAT OF DAMAGING WINDS FROM NORTH CENTRAL
AND NORTHEAST MISSOURI TO CENTRAL MISSOURI. THIS LINE OF SHOWERS AND
THUNDERSTORMS AND DAMAGING WIND THREAT WILL QUICKLY MOVE EAST OF THE
OUTLOOK AREA SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IN THE WAKE OF THE STRONG STORM SYSTEM TONIGHT...MUCH DRIER AIR WILL
PUSH INTO THE AREA WITH GUSTY WEST WINDS ON TUESDAY. THE GUSTY WINDS
ALONG WITH LOW AFTERNOON RELATIVE HUMIDITY READINGS AND DRY GRASSES
WILL LEAD TO A HEIGHTENED FIRE DANGER ACROSS THE ENTIRE OUTLOOK
AREA TUESDAY...WITH THE POTENTIAL FOR THIS THREAT TO CONTINUE INTO
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR A BRIEF PERIOD LATER THIS
EVENING TO JUST AFTER MIDNIGHT FOR AREAS EAST OF A LINE FROM
PRINCETON TO BUTLER.

21

In the hours before

Special weather statement, Oct 25, 10:31 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT MON OCT 25 2010

MOZ044-045-054-260400-
HENRY MO-JOHNSON MO-PETTIS MO-
1031 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND NORTHERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1100 PM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR URICH...OR 9 MILES NORTHWEST OF CLINTON...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINDSOR...CHILHOWEE...LEETON...GREEN RIDGE AND POST OAK.

LAT...LON 3844 9407 3876 9369 3862 9334 3834 9391
TIME...MOT...LOC 0331Z 230DEG 40KT 3844 9390

21
Special weather statement, Oct 25, 10:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT MON OCT 25 2010

MOZ045-046-260400-
COOPER MO-PETTIS MO-
1034 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COOPER AND PETTIS
COUNTIES UNTIL 1100 PM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEDALIA...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEDALIA...SMITHTON...OTTERVILLE...PILOT GROVE...BUNCETON...SEDALIA
  MEMORIAL ARPT AND CLIFTON CITY.

LAT...LON 3868 9296 3869 9306 3864 9306 3854 9327
      3869 9343 3893 9310 3893 9306 3895 9305
      3880 9269
TIME...MOT...LOC 0334Z 235DEG 38KT 3868 9324

21
Special weather statement, Oct 25, 10:53 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT MON OCT 25 2010

MOZ043-044-053-054-260430-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1053 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN CASS...
NORTHWESTERN HENRY AND BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1130 PM CDT...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GARDEN CITY TO
ARCHIE TO 8 MILES WEST OF BUTLER...AND MOVING NORTHEAST AT 65 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BUTLER...HOLDEN...CLINTON...WARRENSBURG...KINGSVILLE...MONTROSE...
  CREIGHTON...URICH...CHILHOWEE...LEETON...GUNN CITY...PASSAIC...LA
  TOUR...ROCKVILLE...QUICK CITY...BALLARD...PITTSVILLE...
  CENTERVIEW...LA DUE AND HARTWELL.

LAT...LON 3805 9462 3811 9462 3839 9451 3859 9437
      3891 9396 3891 9384 3885 9365 3842 9364
      3821 9405 3804 9406
TIME...MOT...LOC 0353Z 234DEG 56KT 3862 9417 3846 9425
          3826 9445

21
Special weather statement, Oct 25, 10:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT MON OCT 25 2010

MOZ044-045-054-260430-
HENRY MO-JOHNSON MO-PETTIS MO-
1055 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN JOHNSON AND NORTHEASTERN HENRY COUNTIES
IN WEST CENTRAL MISSOURI UNTIL 1130 PM CDT...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEETON...OR 8 MILES NORTHWEST OF
WINDSOR...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHITEMAN AIR FORCE BASE...KNOB NOSTER...SEDALIA...GREEN RIDGE...LA
  MONTE...HOUSTONIA...SEDALIA MEMORIAL ARPT AND HUGHESVILLE.

LAT...LON 3849 9368 3874 9370 3894 9336 3894 9326
      3875 9306 3870 9306
TIME...MOT...LOC 0355Z 234DEG 46KT 3865 9357

21
Special weather statement, Oct 25, 11:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT MON OCT 25 2010

MOZ040-045-046-260430-
COOPER MO-HOWARD MO-PETTIS MO-
1101 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR HOWARD...NORTHWESTERN COOPER AND
NORTHEASTERN PETTIS COUNTIES UNTIL 1130 PM CDT...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PILOT GROVE...OR 12 MILES SOUTHWEST OF
BOONVILLE...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...FAYETTE...NEW FRANKLIN...BLACKWATER...LAMINE AND
  FRANKLIN.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 86 AND 114.

LAT...LON 3901 9256 3897 9256 3894 9254 3871 9303
      3890 9313 3893 9310 3893 9305 3897 9305
      3907 9292 3909 9291 3926 9272 3912 9250
TIME...MOT...LOC 0401Z 230DEG 46KT 3888 9292

21
Special weather statement, Oct 25, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT MON OCT 25 2010

MOZ045-054-260445-
HENRY MO-PETTIS MO-
1121 PM CDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS AND SOUTHEASTERN
HENRY COUNTIES UNTIL 1145 PM CDT...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DEEPWATER...OR 11 MILES SOUTH OF
CLINTON...MOVING NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COAL AND TIGHTWAD.

LAT...LON 3820 9380 3828 9387 3864 9332 3861 9306
      3853 9308 3854 9327 3850 9328 3851 9351
      3821 9352 3822 9357 3820 9357
TIME...MOT...LOC 0422Z 233DEG 61KT 3827 9362

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 10:31 PM CDTSpecial Weather StatementEAXHenry29 min
Oct 25, 10:34 PM CDTSpecial Weather StatementEAXCooper, Pettis26 min
Oct 25, 10:53 PM CDTSpecial Weather StatementEAXBates, Henry, Johnson37 min
Oct 25, 10:55 PM CDTSpecial Weather StatementEAXPettis35 min
Oct 25, 11:01 PM CDTSpecial Weather StatementEAXCooper, Howard29 min
Oct 25, 11:03 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis27 min
Oct 25, 11:18 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline27 min
Oct 25, 11:28 PM CDTSpecial Weather StatementEAXHenry, Johnson32 min
Oct 25, 11:32 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline28 min
Oct 25, 11:42 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph33 min
Oct 25, 11:44 PM CDTSpecial Weather StatementEAXPettis31 min
Oct 25, 11:56 PM CDTSpecial Weather StatementEAXHenry, Pettis, Saline49 min
Oct 26, 12:15 AM CDTSpecial Weather StatementEAXCooper, Howard30 min
Oct 26, 12:41 AM CDTSpecial Weather StatementEAXCooper, Howard, Pettis34 min

Nearby

Special Weather Statements in Missouri, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.